MAUDE Adverse Event Report: CORDIS CORPORATION SI AVANTI+ 8F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION SI AVANTI+ 8F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504608X
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.The product was not returned for analysis.A review of the manufacturing documentation associated with this lot# 17840299 presented no issues during the manufacturing process that can be related to the reported complaint.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, it was noted that there are drops of fluid ¿insight¿ the sterile package of an 8f avanti plus standard (std) sheath introducer.It is noted that it is a condense water and it is mostly the explanation.There was no reported patient injury.The device will not be returned for evaluation.An image has been attached for review.
 
Additional Manufacturer Narrative
As reported, it was noted that there are drops of fluid inside the sterile package of a 5f avanti plus standard (std) sheath introducer.It is noted that it is a condense water and it is mostly the explanation.There was no reported patient injury.No damages were noted to packaging of the device.The event did not cause a clinically relevant increase in the duration of the procedure.The event did not cause a condition that requires hospitalization or significant prolongation of existing hospitalization.The product was not returned for analysis.Three pictures were received.All the three pictures show the cap of a csi product, where fluid inside of the sterile package can be observed.No other details of the products can be noticed from the attached pictures.A product history record (phr) review of lot 17840299revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿packaging/pouch/box ¿ foreign material in sterile package¿ could not be confirmed as the device was not returned for analysis.Ftir analysis is required in order to stablish if fluid is inherent to the product specifications or it is foreign material.The exact cause of the reported event could not be conclusively determined.It should be noted that medical fluid is applied to the device during the manufacturing process.Medical fluid is inherent to the manufacturing process of the device and not considered foreign.However, as the customer is not aware of the manufacturing process of the unit, this material could appear as foreign, and the presence of the substance was confirmed.It should be noted that the medical fluid is biocompatible, and these devices are safe to be used with the fluid.The medical fluid is intended to lubricate the interaction between the vessel dilator and the gasket component.According to the instructions for use, which is not intended as a mitigation of risk, ¿do not use if package is open or damaged.¿ standard clinical practice calls for inspection of the device and packaging prior to use in the patient.If the user notes anything unusual, they are urged to discontinue use of the device and exchange for another.Without the return of the device, the composition of the fluid in the package could not be determined.Neither the phr review, the photographs suggest that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: , g7, h1, h2, h3, h6 and h10,h11.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, it was noted that there are drops of fluid inside the sterile package of a 5f avanti plus standard (std) sheath introducer.It is noted that it is a condense water and it is mostly the explanation.There was no reported patient injury.No damages were noted to packaging of the device.The event did not cause a clinically relevant increase in the duration of the procedure.The event did not cause a condition that requires hospitalization or significant prolongation of existing hospitalization.The device will not be returned for evaluation.An image has been attached for review.

Brand Name
SI AVANTI+ 8F STD W/GW NO OBT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key10140504
Report Number9616099-2020-03732
Device Sequence Number19361929
Product Code DRE
UDI-Device Identifier20705032010150
UDI-Public20705032010150
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number504608X
Device Catalogue Number504608X
Device Lot Number17840299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer06/09/2020
07/09/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/08/2020
07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1